Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type
; Salinas, Oscar Mario 
Otros responsables
Fecha
09/2012
Editorial
Universidad de Barcelona
Revista
Collectanea Mathematica
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0010-0757
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
We study weighted modular inequalities for a generalized maximal operator associated to a Young function in the context of spaces of homogeneous type. We prove the equivalence between these inequalities and a Dini-type condition, which involves the function associated to the operator and the functions related to the modular estimates. Particularly we obtain a generalization of a result of Perez and Wheeden (J Funct Anal 181(1):146–188, 2001). In addition we prove a characterization of the A 1-Muckenhoupt class, that extends and improves the corresponding results proved by Kita (Acta Math Hungar 72(4):291–305, 1996; Math Nachr 178:1180–1189, 2005).
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
